Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Nonequality of dimensions for metric spaces

Author: Prabir Roy
Journal: Trans. Amer. Math. Soc. 134 (1968), 117-132
MSC: Primary 54.70
MathSciNet review: 0227960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Mat. Nauk 6 (1951), no. 5 (45), 43-68; Amer. Math. Soc. Transl. (2) 1 (1955), 1-26.
  • Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • M. Katětov, On the dimension of metric spaces, Doklady Akad. Nauk SSSR (N.S.) 79 (1951), 189–191 (Russian). MR 0056910
  • R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.
  • Louis F. McAuley, Conditions for the equality of the inductive dimensions, Portugal. Math. 24 (1965), 21–30. MR 195058

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society